# SDR WX0A070353

- Difficulty date: June 30, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N891GA
- Make and model: Doug MD 83
- Aircraft serial: 49423
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 39364031
- Condition: Cracked
- Location: Bs 946
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SHELF BRACKET ABOVE RIGHT MAIN GEAR DOOR ACTUATOR TO BE CRACKED, REPAIRED AS REQUIRED
